# SDR UALA2010070202362

- Difficulty date: July 1, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 39,390 hours, 4,864 cycles
- Engine: Pwa PW40903
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04459
- Part serial: 178
- Condition: Faulty
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG OIL FILTER R RIGHT ENGINE PRIMARY OIL FILTER APPROACHES BYPASS (LARGE PRESSURE DIFFERENTIAL ACROSS NORMAL FILTER) WITH ENGINE RUNNING.  ACCOMPLISHED FIM 71-05 TASK 835 CHECKED MCDS REPLACED FILTER.  REPLACED DIFF PRESS SWITCH.  ACCOMPLISHED IDLE RUN, OPS NORMAL.  NO LEAKS NOTED.
